Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Smoothing sparse multinomial data using local polynomal fitting|
|Authors: ||AERTS, Marc|
|Keywords: ||Mathematical Statistics|
Non and semiparametric methods
|Issue Date: ||1997|
|Citation: ||Journal of nonparametric Statistics, 8(2). p. 127-147|
|Abstract: ||To estimate cell probabilities for sparse multinomial data several smoothing techniques have been investigated. Here we propose local polynomial smoothers as estimators for the cell probabilities and we study their performance. For the mean sum of squared errors we obtain the optimal rate of convergence and we establish a central limit theorem. We show that local polynomial smoothers provide a nice alternative for already existing nonparametric estimators and we discuss interrelations. Some illustrations are also included.|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.